# SDR SCNA01045

- Difficulty date: June 18, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 53,544 hours, 24,178 cycles
- Engine: Pwa JT8D17R
- Engine time: 44,984 hours, 20,941 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Part number: 780650
- Part serial: 87396
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

On climbout from MSP the number one engine low oil pressure light illuminated, oil quantity dropped and oil pressure gauge started to drop verifying the warning light.  Removed and replaced the gearbox, found oil pressure line leaking.
